Translator Disclaimer
2019 Convergence of Poincare series on Hecke groups of large width
Paul C. Pasles
Rocky Mountain J. Math. 49(8): 2739-2746 (2019). DOI: 10.1216/RMJ-2019-49-8-2739

Abstract

In earlier work, we described a relation between the parameters associated with multiplier systems of complex weight on the discrete Hecke groups $G_{\lambda }$ when $1 \leq \lambda \lt 2$, and consequently showed that parabolic Poincare series of nonreal weight on the modular group are not absolutely convergent anywhere. In the current paper we establish an analogous divergence result for all Hecke groups with $\lambda > 2$.

Citation

Download Citation

Paul C. Pasles. "Convergence of Poincare series on Hecke groups of large width." Rocky Mountain J. Math. 49 (8) 2739 - 2746, 2019. https://doi.org/10.1216/RMJ-2019-49-8-2739

Information

Published: 2019
First available in Project Euclid: 31 January 2020

zbMATH: 07163195
MathSciNet: MR4058346
Digital Object Identifier: 10.1216/RMJ-2019-49-8-2739

Subjects:
Primary: 11F12
Secondary: 40A05

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 8 • 2019
Back to Top